# SDR COMA9760002

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900105
- Condition: Failed
- Location: Nlg Steering
- Part time: 5,525 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING FAIL MESSAGE DURING CRUISE FLIGHT.  REPLACED THE NWS ELECTRONIC CONTROL UNIT.
